RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 2, Pages 148–150 (Mi mz4692)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Uniqueness of multiple trigonometric series

G. G. Gevorkyan

Yerevan State University

Full text: PDF file (251 kB)

English version:
Mathematical Notes, 1992, 52:2, 859–861

Bibliographic databases:

Received: 18.03.1992

Citation: G. G. Gevorkyan, “Uniqueness of multiple trigonometric series”, Mat. Zametki, 52:2 (1992), 148–150; Math. Notes, 52:2 (1992), 859–861

Citation in format AMSBIB
\Bibitem{Gev92}
\by G.~G.~Gevorkyan
\paper Uniqueness of multiple trigonometric series
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 2
\pages 148--150
\mathnet{http://mi.mathnet.ru/mz4692}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1187886}
\zmath{https://zbmath.org/?q=an:0787.42008|0764.42007}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 2
\pages 859--861
\crossref{https://doi.org/10.1007/BF01236786}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LC62500041}


Linking options:
  • http://mi.mathnet.ru/eng/mz4692
  • http://mi.mathnet.ru/eng/mz/v52/i2/p148

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Galstyan, “On uniqueness of the additive segment functions and trigonometric series”, Math. Notes, 56:4 (1994), 1015–1022  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:147
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020